Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with anxiety, had migraine, profuse sweating, neck stiffness after smoking meth. What could be the cause?

I smoked meth 4 days ago it was only second time and I only take like 2-3 hits off pipe i can t inhale very well..but this time after doing it I got an instant migraine and started sweating like crazy I was hot. But, now the left side of my neck is so stiff. Is this from the meth or something else because i also do suffer from severe anxiety and going through a lot? Or could this just be tension because my life is turning upside down right now from anxiety and depression?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Many of the symptoms you describe are very common after having smoked meth. I believe that you should stop using meth and get back on the path to recovery. I also believe that you should not be using the medication and the meth is making you go through psychological problems as well. I hope you consult a psychiatrist as soon as possible to get a solution to your problems. I wish you the best in recovery.

I hope this helps. Take care of yourself and have a lovely day!
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor